Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/11635

Title: Well adapted normal linearization in singular perturbation problems
Authors: BONCKAERT, Patrick
Issue Date: 2011
Publisher: Springer
Citation: Journal of Dynamics and Differential Equations, 23(1). p. 115-139
Abstract: We provide smooth local normal forms near singularities that appear in planar singular perturbation problems after application of the well-known family blow up technique. The local normal forms preserve the structure that is provided by the blow-up ransformation. In a similar context, C^k-structure-preserving normal forms were shown to exist, for any finite k. In this paper, we improve the smoothness by showing the existence of a C^\infty normalizing transformation, or in other cases by showing the existence of a single normalizing transformation that is C^k for each k, provided one restricts the singular parameter epsilon to a (k-dependent) suffiiently small neighborhood of the origin.
URI: http://hdl.handle.net/1942/11635
DOI: 10.1007/s10884-010-9191-0
ISI #: 000290757300005
ISSN: 1040-7294
Category: A1
Type: Journal Contribution
Validation: ecoom, 2012
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
preprint408.25 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.